# SDR GTIA20131009994

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 20,087 hours, 13,004 cycles
- Engine: Iae V2524A5
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Prox Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFT CARGO DOOR OPEN WARNING IN FLT MAX CABIN PRESSURE CLIMB UP TO 500 FPM. IAW TSM 52-32-00-810-801-A.   FOUND CONNECTOR TO PROXIMITY SENSOR 32WV UNSEATED.  SECURED CONNECTOR, PERFORMED OPS CHECK OF CARGO DOOR AMM 52-30-00-860-001/52-30-00-860-002.  OPS CHECKED GOOD.  PERFORMED PRESSURIZATION CHECK IAW AMM 5-53-00-780-003-A01, OPS CHECKED GOOD.
